MAUDE Adverse Event Report: STRYKER TRAUMA KIEL DRILL, AO T2 FEMUR Ø4,2X340 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL DRILL, AO T2 FEMUR Ø4,2X340 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-4260
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; disposed by hospital.
 
Event or Problem Description
Customer reported the following issue: "during proximal locking, the diam 3.2 long 340 drill bit of the t2 femur nail ancillary broke.The end of the drill bit therefore remained in the lesser trochanter.No possibility to remove it, it replaced the dynamic screw.Human consequences: the broken drill bit was left in the bone.A priori, to date, no impact on the patient's current condition (the incident took place on (b)(6) at 1am, and the break was clean).This incident did not require any particular follow-up of the patient.It was not possible to recover the rest of the dill bit as it was disposed of in a needle container".

Brand Name
DRILL, AO T2 FEMUR Ø4,2X340 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12802287
Report Number0009610622-2021-00785
Device Sequence Number5511937
Product Code LXH
UDI-Device Identifier04546540196767
UDI-Public04546540196767
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-4260
Device Catalogue Number18064260
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age15 YR
Patient SexMale